| Model Number |
2110 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient controlled analgesic port was missing a pin and was not working.The device was returned, and evaluation revealed a buckled upstream occlusion seal.The issue was discovered during testing.There was no patient involvement.
Additional Manufacturer Narrative
H3: one device was returned for analysis.Functional and visual tests were performed, and the reported issue was duplicated.However, visual inspection found that the upstream occlusion (uso) seal was buckling.This indicated a reportable malfunction based on the uso seal.The uso seal was replaced.Service history review had no indication that the complaint was related to a service of the device within the review period.